, Volume 123, Issue 1, pp 99-112

Regularity Issue of the Navier-Stokes Equations Involving the Combination of Pressure and Velocity Field

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We establish some regularity criteria for the incompressible Navier-Stokes equations in a bounded three-dimensional domain concerning the quotients of the pressure, the velocity field and the pressure gradient.